Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
October 8, 2003

Insulin

Question from Hueytown, Alabama, USA:

My daughter, diagnosed about five months ago, is only taking 1 unit of NovoLog mixed with 4 units of NPH in the morning, 1 unit of NovoLog at supper, and 1 unit of NPH at bedtime. Sometimes she has lows around mid morning, but if we go down on her NovoLog, she has highs. Could it be that she needs to be changed to a different short-acting insulin?

Answer:

Sorry, but I don’t think your question can be answered optimally on this forum without additional information such as her recurring patterns of glucose, her meal plan, her activities, her weight, etc. Your daughter’s diabetes team should be able to assist you.

DS